×

Singular discrete \((n,p)\) boundary value problems. (English) Zbl 0970.39006

The authors establish conditions for the existence of a nonnegative solution for the singular discrete \((n,p)\) boundary value problem.

MSC:

39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P., Difference equations and inequalities, (1992), Marcel Dekker New York · Zbl 0784.33008
[2] R.P. Agarwal, D. O’Regan and P.J.Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic, Dordrecht (to appear).
[3] Hartman, P., Difference equations: disconjugacy, principal solutions, Green’s functions, complete monotonicy, Trans. amer. math. soc., 246, 1-30, (1978) · Zbl 0409.39001
[4] Agarwal, R.P.; O’Regan, D., A fixed point approach for nonlinear discrete boundary value problems, Computers math. applic., 36, 10-12, 115-121, (1998) · Zbl 0933.39004
[5] O’Regan, D., Existence theory for nonlinear ordinary differential equations, (1997), Kluwer Academic Dordrecht · Zbl 1077.34505
[6] Agarwal, R.P., Focal boundary value problems for differential and difference equations, (1998), Kluwer Academic Dordrecht · Zbl 0914.34001
[7] Agarwal, R.P.; Henderson, J.; Wong, P.J.Y., On superlinear and sublinear (n, p) boundary value problems for higher order difference equations, Nonlinear world, 4, 101-115, (1997) · Zbl 0902.39004
[8] Agarwal, R.P.; O’Regan, D., Singular discrete boundary value problems, Appl. math. lett., 12, 4, 127-131, (1999) · Zbl 0944.39003
[9] Agarwal, R.P.; Wong, P.J.Y., Advanced topics in difference equations, (1997), Kluwer Academic Dordrecht · Zbl 0914.39005
[10] Lasota, A., A discrete boundary value problem, Ann. polon. math., 20, 183-190, (1968) · Zbl 0157.15602
[11] Wong, P.J.Y.; Agarwal, R.P., Double positive solutions of (n, p) boundary value problems for higher order difference equations, Computers math. applic., 38, 8, 1-21, (1997) · Zbl 0873.39008
[12] Wong, P.J.Y.; Agarwal, R.P., Eigenvalue of an nth order difference equation with (n, p) type conditions, Dynamics of continuous, discrete and impulsive systems, 4, 149-172, (1998)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.